This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.
For the last 3 days I have had a burning, itchy sensation in my vaginal area. There also are bumps and when I go to the bathroom there is blood in that area as well. The bumps seem to be spreading... I am not on my period and am not sure what is going on. Before last Monday I was fine. I however had a bad bacterial infection and had to go on antibiotics. They put me on amoxicylin and it seemed to work...only days after starting to use the antibiotic...these other symptoms appeared. I don't know what to do and can't get to the doctor. Does anyone have any clue as to what is going on?
Could be an allergic reaction. If you have used condoms or any lotions or new soaps then it could be allergies. I doubt it's an allergic reaction to the antibiotics though, simply because the rash should be everywhere. Maybe you bought some new clothes that you didn't wash first ?
But if that is not the case then you might want to see the doctor about herpes.
Lots of antibiotics can cause yeast infections too.
I believe it's a yeast infection. I did some research and also talked to a very good friend of mine and came up with that conclusion. I really don't think it's herpes...I have not be sexually active in quite some time.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.